The effectiveness of protected areas in the conservation of species with changing geographical ranges

Gillingham, Phillipa K., Bradbury, Richard, Roy, David B., Anderson, Barbara J., Baxter, John M., Bourn, Nigel A., Crick, Humphrey Q. P., Findon, Richard A., Fox, Richard, Franco, Aldina, Hill, Jane K., Hodgson, Jenny A., Holt, Alison R., Morecroft, Mike D., O'Hanlon, Nina J., Oliver, Tom H., Pearce-Higgins, James W., Procter, Deborah A., Thomas, Jeremy A., Walker, Kevin J., Walmsley, Clive A., Wilson, Robert J. and Thomas, Chris D. (2015) The effectiveness of protected areas in the conservation of species with changing geographical ranges. Biological Journal Of The Linnean Society, 115 (3). 707–717. ISSN 1095-8312

[img] Microsoft Word (Gillingham et al (2015)) - Accepted Version
Download (40kB)
Item Type: Article
Uncontrolled Keywords: adaptation,birds,butterflies,climate change,colonization,conservation,extinction,reserves,site of special scientific interest,sssi
Faculty \ School: Faculty of Science > School of Environmental Sciences
Depositing User: Pure Connector
Date Deposited: 06 Dec 2015 02:05
Last Modified: 12 Jun 2021 06:18
URI: https://ueaeprints.uea.ac.uk/id/eprint/55651
DOI: 10.1111/bij.12506

Actions (login required)

View Item View Item